Communications in Analysis and Geometry
Volume 24 (2016)
On complete constant scalar curvature Kähler metrics with Poincaré–Mok–Yau asymptotic property
Pages: 521 – 557
Let $X$ be a compact Kähler manifold and $S$ a subvariety of $X$ with higher co-dimension. The aim is to study complete constant scalar curvature Kähler metrics on non-compact Kähler manifold $X-S$ with Poincaré–Mok–Yau asymptotic property (see Definition 1.1). In this paper, the methods of Calabi ansatz and the moment construction are used to provide some special examples of such metrics.
Published 22 June 2016